Skip to main content

Stability of solutions to differential equations with several variable delays. III

Abstract

We consider a class of scalar linear differential equations with several variable delays and constant coefficients. We treat the coefficients and maximum admissible values of delays as parameters that define a family of equations of the considered class. Using the necessary and sufficient stability conditions established in preceding papers, we obtain an analytic form and a geometric interpretation of boundaries of stability domains for families of equations with a small number of independent parameters.

This is a preview of subscription content, access via your institution.

References

  1. V. V. Malygina and K. M. Chudinov, “Stability of Solutions to Differential Equations with Several Variable Delays. I,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 6, 25–36 (2013) [Russian Mathematics (Iz. VUZ) 57 (6), 21–31 (2013)].

    Google Scholar 

  2. V. V. Malygina and K. M. Chudinov, “Stability of Solutions to Differential Equations with Several Variable Delays. II,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 7, 3–15 (2013) [Russian Mathematics (Iz. VUZ) 57 (7), 1–12 (2013)].

    Google Scholar 

  3. V. P. Maksimov and L. F. Rakhmatullina, “On the Representation of Solutions to Linear Functional Differential Equations,” Differents. Uravneniya 9(6), 1026–1036 (1973).

    MATH  Google Scholar 

  4. N. V. Azbelev and P.M. Simonov, “Stability of the Equations with Delay,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 6, 3–16 (1997) [RussianMathematics (Iz. VUZ) 41 (6), 1–14 (1997)].

    Google Scholar 

  5. N. V. Azbelev and P. M. Simonov, Stability of Equations with Ordinary Derivatives (Perm Univ. Press, Perm, 2001) [in Russian].

    Google Scholar 

  6. V. V. Malygina, “On Stability of Solutions to Certain Linear Differential Equations with Aftereffect,” Izv. Vyssh. Uchebn. Zaved. Mat., No. (5), 72–85 (1993) [RussianMathematics (Iz. VUZ) 37 (5) 63–75 (1993)].

    Google Scholar 

  7. A. D. Myshkis, Linear Differential Equations with Delayed Argument (Nauka, Moscow, 1972) [in Russian].

    Google Scholar 

  8. R. G. Koplatadze and T. A. Chanturiya, “Oscillating and Monotone Solutions of First-Order Differential Equations with Deviating Argument,” Differents. Uravneniya 18(8), 1463–1465 (1982).

    MathSciNet  MATH  Google Scholar 

  9. S. A. Gusarenko and A. I. Domoshnitskii, “Asymptotic and Oscillation Properties of the First Order Linear Scalar Functional Differential Equations,” Differents. Uravneniya 25(12), 2090–2103 (1989).

    MathSciNet  Google Scholar 

  10. N. N. Krasovskii, Problems of the Theory of Stability of Motion (Fizmatgiz, Moscow, 1959) [in Russian].

    Google Scholar 

  11. G. Hale, Theory of Functional Differential Equations (Springer-Verlag, New York, 1977; Mir, Moscow, 1984).

    MATH  Book  Google Scholar 

  12. A. A. Andronov and A. T. Mayer, “The Simplest Linear Systems with Delay,” Avtomatika i Telemekhanika 7(2, 3), 95–106 (1946).

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to V. V. Malygina.

Additional information

Original Russian Text © V.V. Malygina and K.M. Chudinov, 2013, published in Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2013, No. 8, pp. 44–56.

About this article

Cite this article

Malygina, V.V., Chudinov, K.M. Stability of solutions to differential equations with several variable delays. III. Russ Math. 57, 37–48 (2013). https://doi.org/10.3103/S1066369X13080057

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.3103/S1066369X13080057

Keywords and phrases

  • functional differential equation
  • variable delay
  • stability